Ringing in the Ears after Treatment

OncoLink
Last Modified: June 8, 2012

Question:

Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?

Answer:

Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:

Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.

Keywords

Click on any of these terms for more related articles

Blogs

The Skinny on Soy and Flaxseed for Breast Cancer
by The Tracey Birnhak Nutritional Counseling Program
March 27, 2017

Cancer Patients, Make Your Wishes Clear
by Bob Riter
March 22, 2017

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Stay informed with the latest information from OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives